Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On boundary value problems in linear differential equations in general analysis


Author: T. H. Hildebrandt
Journal: Trans. Amer. Math. Soc. 19 (1918), 97-108
MSC: Primary 34B05; Secondary 47A50, 47N20
MathSciNet review: 1501090
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 47A50, 47N20

Retrieve articles in all journals with MSC: 34B05, 47A50, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1918-1501090-X
PII: S 0002-9947(1918)1501090-X
Article copyright: © Copyright 1918 American Mathematical Society